Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Actonel

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-06-2005, 05:00 AM
stephie
Guest
 
Posts: n/a
Default Is it the Actonel?

I started actonel last October and it's been downhill ever since. A couple of weeks after my first once a week 35mg, I developed severe joint pain in most of my joints. It has continued ever since. My joints are tender to touch. In January my shoulder froze up and I couldn't move it for a few months. Now I have knee pain and find myself limping on some days. The joint pain is continual, steady in some, transient in others. I was put on this drug so it would help my bones, meanwhile my bones are getting worse with each passing day. The tests I've had so far are coming back okay. I haven't had a bone density since last October but I don't need another one to tell my bones are getting worse. I am very concerned about actonel. I keep complaining to my doctor as I feel it may have something to do with the way I'm feeling. He said to boost my calcium and remain on Actonel. I would go off of it on my own, but now I think what if it's not the actonel and I get even worse. I don't know what to do or what to think, I never in my life had so much pain where my bones are concerned, but it's very coincidental that this whole mess started when I started Actonel. May God help me!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
actonel Kathy Actonel 1 12-03-2005 06:00 AM
ACTONEL cathy murry Actonel 2 12-03-2005 06:00 AM
Actonel is bad..... Diane Actonel 0 12-02-2005 06:00 AM
actonel Cathy Actonel 0 09-20-2005 05:00 AM
Actonel Debbie Actonel 0 06-02-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:50 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.